Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 321, NWS Norman, OK

October 12, 20144 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 12, 2014, 9:35 PM CDT for 4 counties in Oklahoma. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 12, 2014, 9:35 PM CDT (02:35 UTC)
Expired
Oct 12, 2014, 10:15 PM CDT
In force
40 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Kingfisher County, OK

The radar

The Norman radar (KTLX), 99 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 12, 9:54 PM CDTTSTM WND GST 80Hydro, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 12, 3:48 PM CDTSevere Thunderstorm WatchSPC7 hr
Oct 12, 7:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 51 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 352 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
51 J/kg
Mixed-layer CIN
-430 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
352 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

860 
WUUS54 KOUN 130235
SVROUN
OKC011-015-017-073-130315-
/O.NEW.KOUN.SV.W.0321.141013T0235Z-141013T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
935 PM CDT SUN OCT 12 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BLAINE COUNTY IN NORTHWESTERN OKLAHOMA...
  SOUTHWESTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
  WESTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1015 PM CDT

* AT 935 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
  COLONY...MOVING NORTHEAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  HINTON...GEARY...HYDRO...BINGER...CALUMET...EAKLY...LOOKEBA...
  BRIDGEPORT...GREENFIELD...COGAR...ALFALFA AND CEDAR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3587 9812 3532 9810 3522 9862 3571 9863
TIME...MOT...LOC 0235Z 238DEG 44KT 3542 9865 

HAIL...0.88IN
WIND...70MPH

$$

03
1 follow-up statement
657 
WWUS54 KOUN 130249
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT SUN OCT 12 2014

OKC011-015-017-073-130315-
/O.CON.KOUN.SV.W.0321.000000T0000Z-141013T0315Z/
BLAINE OK-KINGFISHER OK-CADDO OK-CANADIAN OK-
949 PM CDT SUN OCT 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN BLAINE...SOUTHWESTERN KINGFISHER...NORTHERN CADDO AND
WESTERN CANADIAN COUNTIES...

AT 947 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
HYDRO...MOVING EAST AT 50 MPH. THE MOST DANAGEROUS PART OF THIS STORM
WAS LOCATED ALONG AND JUST NORTH OF INTERSTATE 40 ABOUT 8 MILES
EAST OF WEATHERFORD.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
HINTON...GEARY...HYDRO...BINGER...CALUMET...EAKLY...LOOKEBA...
BRIDGEPORT...GREENFIELD...COGAR...ALFALFA AND CEDAR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3587 9812 3532 9810 3522 9862 3571 9863
TIME...MOT...LOC 0247Z 254DEG 45KT 3554 9848 

HAIL...1.00IN
WIND...70MPH

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 8:44 PM CDT, 51 minutes earlier.

Area forecast discussion, Oct 12, 8:44 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
844 PM CDT SUN OCT 12 2014

.UPDATE...
INCREASED RAIN CHANCES TONIGHT ACROSS MUCH OF THE AREA.
WENT WITH A FASTER PROGRESSION OF STORMS TONIGHT.

&&

.DISCUSSION...
SEVERE STORMS WILL OCCUR TONIGHT. DAMAGING WIND IS BECOMING
THE MAIN HAZARD.

STORMS CONTINUE TO GROW INTO A DEVELOPING SQUALL LINE IN WESTERN
OKLAHOMA. BASED ON LATEST RADARS...THIS LINE IS MOVING SOUTHEAST
45 TO 50 MPH...FASTER THAN PREVIOUSLY FORECAST. AT THIS SPEED...
STORMS WILL BE MOVING INTO THE OKLAHOMA CITY METRO...LAWTON...
AND WICHITA FALLS AREAS BETWEEN 930 AND 1030 PM...AND MAY EXIT
SOUTHEAST OKLAHOMA CLOSER TO 4 AM.

LINE SHOULD BE MAINTAINED TONIGHT BY A LOW LEVEL JET AND AS IT
MOVE INTO DEEPER MOISTURE ACROSS CENTRAL AND SOUTHERN OKLAHOMA AS
WELL AS WESTERN NORTH TEXAS. SEVERAL DAMAGING WIND REPORTS OF 60
TO 80 MPH CAN BE EXPECTED...THOUGH SOME HAIL MAY BE POSSIBLE AS
WELL.

ANOTHER CLUSTER OF STORMS NEAR HASKELL AND ASPERMONT TEXAS WILL
AFFECT NORTH TEXAS AND LOCATIONS NEAR THE RED RIVER AHEAD OF THE
SQUALL LINE...WHICH MAY PRODUCE SOME HAIL AND WIND REPORTS AS
WELL IN THE NEXT FEW HOURS.

RAIN CHANCES WERE INCREASED AS MOST...IF NOT ALL...OF THE
FORECAST AREA SHOULD GET WET TONIGHT.

MBS

&&

.PREV DISCUSSION... /ISSUED 629 PM CDT SUN OCT 12 2014/

DISCUSSION...
SEVERE STORMS WILL RAPIDLY INCREASE IN COVERAGE AND GROW OVER
THE NEXT FEW HOURS.

LATEST RADAR INDICATED A FEW HIGH BASED STORMS IN WESTERN
OKLAHOMA MOVING NORTHEAST...WHICH MAY GET STRONGER OVER THE NEXT
FEW HOURS. ADDITIONAL STORMS WILL QUICKLY DEVELOP ACROSS
SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS IN THE NEXT 2 TO 3
HOURS AND BECOME LINEAR AS MID LEVELS COOL AND MOISTURE SURGES
NORTHWARD. THE 60 DEGREE DEWPOINT LINE IS QUICKLY MOVING
NORTHWARD AND WAS NEAR A FREDERICK TO ATOKA LINE AT 620 PM.

INITIAL STORMS IN THE NEXT HOUR OR TWO ARE CAPABLE MAINLY OF HAIL
AND WIND...BUT AS STORMS BECOME LINEAR...THE DAMAGING WIND THREAT
WILL INCREASE. TORNADO THREAT REMAINS VERY LOW. APPEAR THE
OKLAHOMA CITY METRO AREA WILL MAINLY BE AFFECTED BY STORMS BETWEEN
11 PM AND 3 AM...THOUGH INITIAL STORMS IN WESTERN OKLAHOMA MAY
SKIRT THE NORTHERN METRO AREA BETWEEN 8 AND 11 PM.

AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.

MBS

AVIATION...
THE FORECAST REMAINS COMPLICATED.

GENERALLY THINK TSRA WILL INCREASE IN COVERAGE. STRONGEST STORMS
WILL PRODUCE BRIEF GUSTY WINDS AND IFR OR LOWER CONDITIONS. THINK
TSRA WILL IMPACT KOKC AND KSPS MAINLY 04-08Z.

A COLD FRONT WILL BRING A WIND SHIFT TO THE NORTH AND STRONG WINDS
AS IT MOVES SOUTHEAST...MAINLY 06-12Z. AN AIRPORT WEATHER WARNING
MAY BE NEEDED FOR KOKC AS GUSTS MAY EXCEED 35 KT.

OVERALL...BELIEVE CURRENT VFR CONDITIONS WILL BECOME MVFR AT MOST
SITES BY 12Z. IFR CONDITIONS ARE POSSIBLE AT MANY SITES
06-21Z...BUT DID NOT MENTION DUE TO LOW CONFIDENCE OF OCCURRENCE.
CONDITIONS WILL IMPROVE OVER WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS AFTER 14Z.

MBS

PREV DISCUSSION... /ISSUED 332 PM CDT SUN OCT 12 2014/

DISCUSSION...
STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON AND EARLY EVENING NEAR AND WEST OF CWA AS INTENSE LARGE
SCALE FORCING OVERSPREADS THE REGION. EVOLUTION OF SQUALL LINE
STILL EXPECTED MID-LATE EVENING AS COLD FRONT BEGINS TO SURGE OVER
OKLAHOMA. STRONG WIND FIELDS AND MODERATE INSTABILITY WILL YIELD
FAIRLY WIDESPREAD WIND THREAT ASSOCIATED WITH SQUALL LINE WITH
ATTENDANT MARGINAL HAIL THREAT. DISCRETE STORM MODE WILL BE
MONITORED CLOSELY AHEAD OF SQUALL LINE ACROSS SOUTH-CENTRAL INTO
SOUTHEAST OKLAHOMA THIS EVENING AND OVERNIGHT...DUE TO ENHANCED
DAMAGING WIND AND HAIL THREAT.

AS COLD CORE PASSES OVERHEAD MONDAY MORNING AND AFTERNOON...
LINGERING AREA OF RAIN WITH EMBEDDED STORMS EXPECTED ACROSS
NORTHERN AND CENTRAL PARTS OF OKLAHOMA. ALTHOUGH SEVERE WEATHER
THREAT AT THIS POINT WILL BE LOW...A FEW OF THE EMBEDDED STORMS
COULD PRODUCE SMALL HAIL. BEHIND LOW-LEVEL CYCLONE AND ASSOCIATED
COLD FRONT...WE ARE EXPECTING WIND ADVISORY LEVEL WINDS ACROSS
MUCH OF THE REGION TOMORROW. WIDESPREAD 25 TO 35 MPH SUSTAINED
WINDS AND GUSTS WELL OVER 40 MPH EXPECTED OVER AREAS NEAR AND WEST
OF INTERSTATE-35. SOME GUSTS AROUND OR GREATER THAN 50 MPH WILL BE
POSSIBLE ACROSS WEST-CENTRAL AND SOUTHWEST OKLAHOMA WHERE DEEPER
MIXING WILL OCCUR. WINDS SHOULD DIMINISH LATE IN THE AFTERNOON.

VERY LITTLE OR NO CHANGE EXPECTED BEYOND MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  56  62  48  71 / 100  80  10   0
HOBART OK         52  67  46  74 / 100  30  10   0
WICHITA FALLS TX  57  68  48  76 / 100  20  10   0
GAGE OK           48  65  41  74 /  80  20  10   0
PONCA CITY OK     56  60  48  70 / 100  80  20   0
DURANT OK         59  67  50  73 / 100  70  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 4 AM TO 5 PM CDT MONDAY FOR OKZ004>007-
     009>012-014>019-021>025-027>029-033>041-044>046-050.

TX...WIND ADVISORY FROM 4 AM TO 5 PM CDT MONDAY FOR TXZ083>090.

&&

17/17
Hazardous weather outlook, Oct 12, 7:59 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
759 PM CDT SUN OCT 12 2014

OKZ004>048-050>052-TXZ083>090-140100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
759 PM CDT SUN OCT 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
OKLAHOMA AND WESTERN NORTH TEXAS.

TIMING...
STORMS HAVE DEVELOPED ACROSS WESTERN OKLAHOMA...AND WILL
SPREAD EAST AND SOUTHEAST THROUGH THE EVENING AND OVERNIGHT
HOURS...EXITING FAR SOUTHEAST OKLAHOMA BY SUNRISE MONDAY.

IMPACTS...
DAMAGING WIND GUSTS OF 60 MPH TO 80 MPH...
HAIL UP TO THE SIZE OF HALF-DOLLARS...

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD CONTINUE TO PLAN FOR SEVERE WEATHER OPERATIONS
TONIGHT.

DISCUSSION...
A POTENT STORM SYSTEM WILL DIVE SOUTHWARD INTO THE SOUTHERN
PLAINS TONIGHT INTO MONDAY. AS THIS OCCURS...A FRONT WILL
SURGE SOUTHWARD OVER OKLAHOMA AND NORTHERN TEXAS...SETTING THE
STAGE FOR WIDESPREAD THUNDERSTORMS.

ISOLATED TO NUMEROUS THUNDERSTORMS OVER WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS WILL DEVELOP INTO A SOUTHWEST TO NORTHEAST
ORIENTED SQUALL LINE BY MIDNIGHT. MOST OF THE SEVERE WIND GUSTS
ARE EXPECTED WITH THE SQUALL LINE...WHICH IS EXPECTED TO MOVE INTO
CENTRAL PORTIONS OF OKLAHOMA BY MIDNIGHT.

GREATER MOISTURE AND INSTABILITY WILL BE SEEN ACROSS SOUTH-CENTRAL
AND SOUTHEAST OKLAHOMA. THIS WILL PROMOTE THE HIGHEST POTENTIAL FOR
SEVERE THUNDERSTORM ACTIVITY TONIGHT...MAINLY AFTER MIDNIGHT.

.STRONG WINDS LATE TONIGHT...
STRONG NORTHERLY WINDS ARE EXPECTED BEHIND THE COLD FRONT LATE
TONIGHT...AFTER 4 AM IN WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS. SUSTAINED NORTH TO NORTHWEST WINDS OF 30 TO 35 MPH ARE
EXPECTED...ALONG WITH OCCASIONAL GUSTS OF 40 TO 50 MPH.
THIS MAY MAKE TRAVEL ON EAST TO WEST ORIENTED ROADWAYS DIFFICULT
MUCH OF THE DAY ON MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
SHOWERS AND A FEW STORMS WILL BE ONGOING MAINLY EAST OF
INTERSTATE-35 EARLY MONDAY MORNING. SEVERE WEATHER CHANCES WILL
BE DIMINISHING QUICKLY DURING THE MORNING HOURS.

.STRONG WINDS MONDAY...
STRONG NORTHERLY WINDS ARE EXPECTED ON MONDAY. SUSTAINED WINDS OF
30 TO 35 MPH ARE EXPECTED...ALONG WITH OCCASIONAL GUSTS OF 40 TO
50 MPH. THIS WILL ESPECIALLY BE TRUE WEST OF INTERSTATE 35. THIS
MAY MAKE TRAVEL ON EAST TO WEST ORIENTED ROADWAYS DIFFICULT MUCH
OF THE DAY ON MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

AUSTIN/11/MBS

In the hours before

Special weather statement, Oct 12, 8:44 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
844 PM CDT SUN OCT 12 2014

OKZ024-130230-
CANADIAN OK-
844 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN COUNTY
UNTIL 930 PM CDT...

AT 841 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRIDGEPORT...
MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LAT...LON 3545 9785 3544 9831 3572 9831 3573 9786
TIME...MOT...LOC 0141Z 256DEG 30KT 3553 9832
Local storm report, Oct 12, 9:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
903 PM CDT SUN OCT 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     TSTM WND GST     ALTUS                   34.64N 99.33W
10/12/2014  M76 MPH          JACKSON            OK   TRAINED SPOTTER

            RELAYED BY ALTUS EM

&&

JPIKE
Special weather statement, Oct 12, 9:14 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
914 PM CDT SUN OCT 12 2014

TXZ088-089-130245-
BAYLOR TX-ARCHER TX-
914 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BAYLOR AND WESTERN ARCHER
COUNTIES UNTIL 945 PM CDT...

AT 913 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
SEYMOUR...MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...LAKE KICKAPOO...MABELLE...LAKE DIVERSION...WESTOVER AND
DUNDEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3340 9930 3355 9941 3356 9940 3383 9893
      3354 9867 3340 9914
TIME...MOT...LOC 0213Z 229DEG 49KT 3350 9927

MAHALE
Local storm report, Oct 12, 9:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT SUN OCT 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     TSTM WND GST     ALTUS AIR FORCE BASE    34.66N 99.29W
10/12/2014  M75 MPH          JACKSON            OK   AWOS

&&

JPIKE
Local storm report, Oct 12, 9:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
927 PM CDT SUN OCT 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     3 S ALTUS               34.60N 99.33W
10/12/2014  M57 MPH          JACKSON            OK   MESONET

&&

JPIKE
Special weather statement, Oct 12, 9:33 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
933 PM CDT SUN OCT 12 2014

TXZ087-088-130300-
BAYLOR TX-KNOX TX-
933 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BAYLOR AND SOUTHEASTERN
KNOX COUNTIES UNTIL 1000 PM CDT...

AT 932 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
KNOX CITY...MOVING NORTHEAST AT 60 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3340 9983 3345 9987 3379 9927 3350 9909
      3340 9941
TIME...MOT...LOC 0232Z 239DEG 52KT 3342 9974

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 7:16 PM CDTSpecial Weather StatementOUNEllis, Harper44 min
Oct 12, 7:17 PM CDTSpecial Weather StatementOUNBeckham43 min
Oct 12, 7:22 PM CDTSevere Thunderstorm WarningOUNCuster, Washita53 min
Oct 12, 7:46 PM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson59 min
Oct 12, 7:57 PM CDTSpecial Weather StatementOUNWoodward48 min
Oct 12, 8:11 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita49 min
Oct 12, 8:22 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Kiowa53 min
Oct 12, 8:24 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson51 min
Oct 12, 8:27 PM CDTSpecial Weather StatementOUNWoods33 min
Oct 12, 8:37 PM CDTSpecial Weather StatementOUNWashita38 min
Oct 12, 8:44 PM CDTSpecial Weather StatementOUNCanadian46 min
Oct 12, 8:52 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa, Tillman53 min
Oct 12, 8:58 PM CDTSevere Thunderstorm WarningOUNCuster, Greer, Kiowa, Washita47 min
Oct 12, 9:26 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman64 min
Oct 12, 9:46 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita44 min
Oct 12, 9:50 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman40 min
Oct 12, 10:00 PM CDTSevere Thunderstorm WarningOUNTillman30 min
Oct 12, 10:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Comanche, Cotton, Grady and 2 more68 min
Oct 12, 10:25 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens, Tillman50 min
Oct 12, 10:56 PM CDTSpecial Weather StatementOUNCleveland, Logan, McClain, Noble, Oklahoma64 min
Oct 12, 11:14 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Jefferson, McClain, Murray and 1 more31 min
Oct 12, 11:49 PM CDTSpecial Weather StatementOUNCarter, Cleveland, Garvin, Johnston, Love, Marshall and 4 more56 min
Oct 13, 12:43 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal, Hughes, Johnston47 min
Oct 13, 12:47 AM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall43 min
Oct 13, 1:03 AM CDTAreal Flood AdvisoryOUNBryan, Carter, Coal, Johnston, Love, Marshall117 min
Oct 13, 1:28 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Love, Marshall62 min
Oct 13, 1:49 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Johnston116 min
Oct 13, 2:25 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan50 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.